Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013 (2013), Article ID 746910, 5 pages
Research Article

New Application of -Expansion Method for Generalized (2+1)-Dimensional Nonlinear Evolution Equations

Department of Mathematics, Anar Branch, Islamic Azad University, Anar, Iran

Received 20 February 2013; Accepted 27 April 2013

Academic Editor: Shouming Zhong

Copyright © 2013 Mohammad Najafi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Najafi, Maliheh Najafi, and Somayeh Arbabi, “New Application of -Expansion Method for Generalized (2+1)-Dimensional Nonlinear Evolution Equations,” International Journal of Engineering Mathematics, vol. 2013, Article ID 746910, 5 pages, 2013. doi:10.1155/2013/746910